Open Access

Hardy type spaces on infinite dimensional group orbits


Abstract

In Hilbert Hardy spaces of complex analytic functions with infinitely many variables, defined on unitary orbits of locally compact second countable group, the Cauchy type integral formulas are established. Existence of radial boundary values is proved. Results are illustrated for a reduced Heisenberg group.


Full Text





Article Information

TitleHardy type spaces on infinite dimensional group orbits
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 3, 225-234
MathSciNet MR2857726
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

O. V. Lopushansky
Institute of Mathematics, Rzeszow University, 16A Rejtana str., 35-310 Rzeszow, Poland

M. V. Oleksienko
Institute for Applied Problems of Mechanics and Mathematics, 3B Naukova, Lviv, 79601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. V. Lopushansky and M. V. Oleksienko, Hardy type spaces on infinite dimensional group orbits, Methods Funct. Anal. Topology 17 (2011), no. 3, 225-234.


BibTex

@article {MFAT588,
    AUTHOR = {Lopushansky, O. V. and Oleksienko, M. V.},
     TITLE = {Hardy type spaces on infinite dimensional group orbits},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {3},
     PAGES = {225-234},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=588},
}


All Issues